# SDR SWIA201229849

- Difficulty date: February 28, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 21,764 hours, 17,388 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 MAIN TIRE BLOW OUT ON LANDING.  (FLT 4683)  REPLACED NR 1 MLG WHEEL ASSEMBLY.
